# SDR A6WA201542910

- Difficulty date: June 27, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 30,985 hours, 29,534 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.00 LOWER BULKHEAD HAS A GOUGE & CRACK AT LBL 18.00.
